# SDR CA190417011

- Difficulty date: April 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 18,321 hours
- System (JASC): 2730 · Elevator Control System
- Part: Turnbuckle
- Part number: MS212525RL
- Condition: Corroded
- Location: Elevator Cable
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH ELEVATOR CABLES FORK END ARE IN A VERY CORROSIVE LOCATION FOR MARINE FLOAT PLANES. ONE FORK END SNAPPED JUST BY UNSCREWING IT FROM THE TURNBUCKLE BY HAND DURING AN INSPECTION. I WOULD SUGGEST TO REPLACE BY THE EQUIVALENT IN STAINLESS STEEL P/N: MS21252C5RL. (TC# 20190417011)
